# SDR SWAA2021072984832

- Difficulty date: February 10, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Pulled
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SUB THRESHOLD WEB HAS A FASTENER THAT HAS BEEN PULLED THROUGH / EVALUATED FWD CARGO BAY SUB THRESHOLD WEB PULLED THROUGH FASTENER; FOUND TO BE OUT OF LIMITS IAW SRM 51-40-08-0G-0. REMOVED AND REPLACED WITH NEW WEB PO # 766674. IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A8330 57828U 2/19/20
